# SDR 95ZZZX4435

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4095S
- Make and model: Beech C90
- Aircraft serial: LJ655
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 5044002870
- Condition: Cracked
- Location: Elev Hinge Brkt
- Part time: 6,198 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PRIMARY INSPECTION, A CRACK WAS DETECTED IN THE RT OUTBOARD AFT BULKHEAD STIFFENER AT THE LOWER BOLT HOLE FOR THE RT ELEVATOR INBOARD HINGE BRACKET.  AD NOTE 77-22-01, PARA B-3, HAD BEEN COMPLETED 297 HRS PRIOR.
